# SDR A6WA2019082746798

- Difficulty date: August 21, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R53410592
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, LBL 27 O/B CLIP IS CRACKED.    REPLACED CLIP IAW REO 601R-53-41-059REV-B.
